Discussions that mention geodon

Mental Health board


Hi Everybody,

It's been a while since I've posted on this form, I have been posting on the OCD form on this board. Anyway my OCD is finally starting to get better, but
my Psychosis is starting to come back. I am not seeing things again, but I am
hearing voices again. The voices are not evil, I feel like the voices are from God. He has been talking to me alot lately, he is telling me to do things like:
become a nun.

Also I have alot of weird thoughts, and I am getting really confused about things. I am having a hard time trying to think clearly because of my mental illness. I am seeing a Psychiatrist for medication. The medication that I am on
is: Geodon and Clomipramine. I am taking Clomipramine for my OCD, and the
Geodon is for my Hallucinations. Anyway I am not seeing a Psychologist and
I am not receiving any therapy for my OCD.

My Psychiatrist took me off of Cymbalta, and she really lowered the dose on my Geodon. My Psychiatrist told me that I will be experiencing some confusion
from the changes in my meds, but I feel like it is getting worse.
There are times where I feel like I don't know what I am doing, I feel like my thinking has really changed.

In June of last year, my parent's took me to the ER at the Hospital to get checked out for my mental illness. But I didn't get admitted to the Hospital.
My Psychiatrist want's me to call her sometime during this week to let her know how I am doing. Also I have an appointment with her on January 28th for a check-up on my meds.

I am wondering should I ask her if she can put me on a different kind of medication for my Hallucinations? What should I do? Should I go back to the ER and get checked out again? I really don't know what else to do, I really need help right now.
Hi....

I would call your Psychiatrist tomorrow, and let her know what's happening. If you can't reach her, I would go to Emerg if possible.

You may be having withdrawal symptoms from the reduction of Geodon, and replacement of the Cymbalta.

Try not to be scared. It probably has to do with your meds. Just get it checked out, to be on the safe side.

Let us know what happens...

Lil
[QUOTE=Pri Lily;3384927]Hi....

I would call your Psychiatrist tomorrow, and let her know what's happening. If you can't reach her, I would go to Emerg if possible.

You may be having withdrawal symptoms from the reduction of Geodon, and replacement of the Cymbalta.

Try not to be scared. It probably has to do with your meds. Just get it checked out, to be on the safe side.

Let us know what happens...

Lil

Hi Pri Lily,

I will call my Psychiatrist on Monday, and let her know what is going on.
Also I will ask her if I need to go to the ER or not. I will let you know what
she says.

Thanks for the advice, I really do appreciate it.